# SDR HALA2011100400427

- Difficulty date: October 4, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 34,641 hours, 6,424 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ON ETOPS WALK AROUND CHECK, FOUND FUEL DRIPPING FROM  DRAIN MAST ON LT ENGINE STRUT DRAIN.  R & R MAIN ENGINE FUEL SUPPLY LINE O-RINGS IN LT ENGINE STRUT AREA IAW AMM 28-22-07.  SECURITY AND LEAK CHECKED GOOD WITH GROUND ENGINE RUN NORMAL, ALL PANELS AND ENG COWLINGS SECURED.
